Bulletin (New Series) of the American Mathematical Society

Review: Serge Lang, Elliptic curves: Diophantine analysis

Alan Baker

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 2 (1980), 352-354.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Baker, Alan. Review: Serge Lang, Elliptic curves: Diophantine analysis. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 2, 352--354. https://projecteuclid.org/euclid.bams/1183546244

Export citation


  • 1. A. Baker, Transcendental number theory, Cambridge Univ. Press, 1975.
  • 2. A. Baker and D. W. Masser (editors), Transcendence theory, advances and applications, Academic Press, New York, 1977, Proceedings of a Conference held in Cambridge in 1976.
  • 3. J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193-291.
  • 4. D. W. Masser, Elliptic functions and transcendence, Lecture Notes in Math., vol. 437, Springer-Verlag, Berlin and New York, 1975.
  • 5. L. J. Mordell, Diophantine equations. Academic Press, New York, 1969.